# SDR F3LA99014

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Bent
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION, REPORTED LEFT MAIN GEAR AFT OUTER CORNER OF INBOARD DOOR BENT AND BULGING.  MAINTENANCE REMOVED FASTENERS, CLEANED AREA, RESEALED AND INSTALLED NEW FASTENERS PER SRM 51-20-4 AND 51-30-2.  (M)
